Liste des citations dans Numdam pour : Canonical heights on varieties with morphisms

Compositio Mathematica, Tome 89 (1993) no. 2, pp. 163-205.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 2, pp. 389-420.

Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 2, pp. 347-362.


Journal de Théorie des Nombres de Bordeaux, Tome 18 (2006) no. 1, pp. 1-12.

Compositio Mathematica, Tome 100 (1996) no. 3, pp. 277-304.

Compositio Mathematica, Tome 98 (1995) no. 3, pp. 269-304.

Compositio Mathematica, Tome 98 (1995) no. 2, pp. 167-175.

Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), 17 p.